# SDR UALA2008111302330

- Difficulty date: April 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 49,353 hours, 9,477 cycles
- Engine: Pwa PW4077
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unstable
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EG8515 FOR CARGO PIT FIRE BOTTLE CHECK, NOTICED THAT WHEN DISC SWITCH IS PUSHED THAT VOLTAGE AT SQB CONN SPIKES TO 24.96 VDC FOR A SPLIT SECOND THEN GOES BACK TO APPROX ZERO AND STAYS ZERO UNTIL 20 MINS WHEN IT GOES TO APPROX 24 VDC AS STATED IN MM.  SHOULD NOT HAVE THAT INITIAL SPIKE OF 24.96 VDC AT BOTTLE 2C.  ACCOMP WITH FIRE EXTINGUISHER SYSTEM TESTING KIT.  OP CHECKS GOOD.
